Originally Posted by Trinity12
I'm glad that you are having some good days where you're not having any kidney pain or UTI symptoms. I'm not sure what causes recurrent UTIs. I hope that the natural remedies do help! Sorry to hear about your ulcer.
I've been doing ok kidney and UTI wise. I still get back pain every once in a while but no other symptoms. Cipro seemed to cause more issues although it did clear up the UTI. I've heard that cranberry juice is good for getting rid of UTIs but bad for kidney stones. I've aggravated my bad shoulder again but it's improving.
Take care of yourself Cheetah! (((hugs))) Thanks for the update! I was wondering how you were doing.
Also, that's strange because my muscles hurt and popped when I was on cipro. I could barely walk some days and didn't really want to lift anything. I feel okay now but I decided to take this stuff called Ensure.
It's a vitamin shake in the medical/vitamin/remedy section in a grocery store. I wasn't going to try it at first since it just looks like any other vitamin shake or power shake..but it's actually the stuff they use in hospitals to keep people alive who are malnourished.
My mom reccommended them, and after 3 days of taking 2 per day my muscles started to feel normal. Now they feel fine. It's like a meal replacement I think, and it works really good for recovering from losing vitamins.
I think cipro pulls vitamins from your system and can cause muscle problems.
Try some of those, and maybe some magnesium tablets. But I only took ensure and it helped..they taste kind of gross, but are supposed to be chocolate/vanilla falvour.
They have soy in them so if your allergic don't take it. Don't over drink it either...and if your taking any meds be careful because it is vitamins. I read it's dangerous to take meds and vitamins at the same time.
Other then that though it worked well on my muscles and joints.
It even made my heart stop palpitating (it started to do that after I was on cipro and had all those blood tests..and went on my period) ..I think it did that because I was vitamin deprived.